A certain problem in queueing theory and a related generalization of the cylinder functions $J_k$
Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1005-1007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_177_5_a4,
author = {L. A. Lyusternik},
title = {A certain problem in queueing theory and a related generalization of the cylinder functions $J_k$},
journal = {Doklady Akademii Nauk},
pages = {1005--1007},
year = {1967},
volume = {177},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a4/}
}
L. A. Lyusternik. A certain problem in queueing theory and a related generalization of the cylinder functions $J_k$. Doklady Akademii Nauk, Tome 177 (1967) no. 5, pp. 1005-1007. http://geodesic.mathdoc.fr/item/DAN_1967_177_5_a4/